Show simple item record

AuthorSchinzinger, Edodc.contributor.author
AuthorDenuit, Michel M.dc.contributor.author
AuthorChristiansen, Marcus C.dc.contributor.author
Date of accession2019-10-16T13:10:26Zdc.date.accessioned
Available in OPARU since2019-10-16T13:10:26Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 300 / Social sciencesdc.subject.ddc
Dewey Decimal GroupDDC 330 / Economicsdc.subject.ddc
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA multivariate evolutionary credibility model for mortality improvement ratesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
InstitutionGraduiertenkolleg 1100uulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.insmatheco.2016.04.004dc.identifier.doiExternal
Source - Title of sourceInsurance: Mathematics and Economicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume69source.volume
Source - Year2016source.year
Source - From page70source.fromPage
Source - To page81source.toPage
Source - ISSN0167-6687source.identifier.issn
Source - eISSN1873-5959source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000380083300007uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record